Home
Your Body
Nutrition
Health Problems & Therapies
Supplements & Vitamins
Ask a Question

Answer to your Health Question

Question: I am a 21 year old white female currently having symptoms of: complexion being flushed and slightly pail. Shaking all over (as if it where cold in the room). Vision is blury. Hard to talk and speech is also slurred slightly (enough to notice). Blood pressure is 119 over 98 with my heart beating at 106/min using an at home monitor. Not feeling nauseous or sick in anyway like that. The only kind of medication I am taking is Somas (prescribed for severe back), and Tylenol as needed. I haven't had anything to drink (alcohol wise). What would cause my body to react like this? Alisha

Answer: Dear Alisha,

According to the American Heart Association, normal blood pressure levels should less than 120 (systolic) over 80 (diastolic). A reading of 98 on your diastolic pressure is an indication of high blood pressure.

Symptoms of high blood pressure include the following but not all may necessarily be present in a person:

- Blurred vision
- Nausea
- Dizziness
- Headache

Facial flushing and blurred vision are also known side effect of Soma.

When suffering from high blood pressure it is recommended to visit a doctor so he/she can do a physical exam and analyze treatment options.

Do you have any other questions? Visit our Q & A Central

Disclaimer: The information contained in this web site is for educational purposes only and is not meant to replace medical advice, diagnose or treat any disease.
Your use of this site indicates your agreement to be bound.